RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Series 1, 2002, Volume 9, Number 4  


On the completeness of systems of monotone functions for the realization of quasi-monotone functions on finite semilattices
G. P. Agibalov, N. G. Parvatov
5
On the asymptotic accuracy of an algorithm for solving the traveling salesman problem for a maximum in a Euclidean space
A. E. Baburin, E. Kh. Gimadi
23
Strong distance invariance of perfect binary codes
A. Yu. Vasil'eva
33
Monotone Boolean polynomials
M. N. Vyalyi, V. K. Leont'ev, M. V. Osetrov
41
On the complexity of one-dimensional universal cellular automata
I. I. Zakharchuk
50
On invariant classes of functions that are repetition-free expressible by formulas
D. Yu. Cherukhin
57
Analysis of coordinate-wise lifting algorithms for polymatroids
V. V. Shenmaier
75
Complexity of the recognition of the properties of order relations in $n$-dimensional spaces
L. A. Sholomov
82

Information
New books for discrete mathematics
A. D. Korshunov
108
Дискретный анализ и исследование операций
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019